I have been on propecia for nearly 6 months, and when I started I had a pretty good head of hair, I only really started taking them through fear that I would start losing my hair quite badly, as my brother did. Anyway, I asked him what I should do and he recommended propecia, so I began taking it.
After 3 months, I started getting extremely panicky as my hair was seriously shedding around 300 hairs a day, and my brother told me this was a normal side effect and that things would get better. However 6 months on, my hair is still shedding at a rate which it was never doing before I started propecia and in all I’m really regretting ever touching the stuff (sometimes I’m actually noticing differences on a weekly basis). I’m using nanogen fibres everyday to cover up the bold spot on the back of my head now, as for the fringe I used to have, it is pretty much non-existent anymore!
I spoke to Hairsite about this and they suggested I see it out for another 3-6 months.
Has anyone else experienced anything like this and come through it with any positive results? Any advice would be very much appreciated.
P.S Just bought the HairMax Lasercomb in the hope it might help some of the shrinking hairs thicken/grow back.